# SDR BJNA021010

- Difficulty date: October 23, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ADJACENT TO WATER DRAIN LINE FORWARD UNDER SIDE OF R2 DOOR SCUFF PLATE AREA BS 958 RBL 53.  REMOVED CORROSION FROM LOWER OUTBOARD FLOORBEAM SUPPORT, CORROSION WENT OUT OF LIMITS.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW B737 SRM 51-40-3, 51-10-2, 51-20-1 AND 51-30-2.  (M)
